# SDR AALA980673

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR WEB CORRODED AT STATION 1163 LBL 45 IN LEFT AFT LAV.  INSTALLED TYPICAL WEB REPAIR PER SRM 51-40-2.  (M)
